# SDR ASAA2013041794576

- Difficulty date: April 17, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655138
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 807 FRAME AT SKIN CORRODED NEXT TO STRINGER 27L.   REMOVED CORROSION BY BLENDING, FOUND TO BE OUT OF LIMITS DUE TO EXISTING REPAIR.  REPAIRED SHEAR TIE IAW SRM 53 00 07, FIG 101 AND 53 05 07 REPAIR 3, CATEGORY B REPAIR, CONTACT ENGINEERING FOR METHODS AND INTERVALS PRIOR TO THE THRESHOLD W 1",  O .045, R 0 L 6", D 0.
